# SDR DALA13009760954

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,069 hours, 45,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE SLIDE COVER ON THE AFT TAILCONE SLIDE WAS FOUND TO BE IN POOR CONDITION WITH SOME MISSING VELCRO AND A LOOSE STENCIL.  THE SLIDE COVER WAS R & R IAW AMM 25-62-01 AND THE RII INSPECTION WAS ACCOMPLISHED.
